Infinity properads and infinity wheeled properads

Philip Hackney, Marcy Robertson, Donald Yau

Research output: Book/ReportBook

Original languageEnglish
Place of PublicationCham
PublisherSpringer, Springer Nature
Number of pages358
ISBN (Electronic)9783319205472
ISBN (Print)9783319205465
DOIs
Publication statusPublished - 2015
Externally publishedYes

Publication series

NameLecture notes in Mathematics
PublisherSpringer International Publishing Switzerland
Volume2147
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

Cite this

Hackney, P., Robertson, M., & Yau, D. (2015). Infinity properads and infinity wheeled properads. (Lecture notes in Mathematics; Vol. 2147). Cham: Springer, Springer Nature. https://doi.org/10.1007/978-3-319-20547-2